# SDR FDEA2019112243027

- Difficulty date: November 4, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AGA800219
- Condition: Corroded
- Location: Bs 1975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE COMPT:EXFOLIATION AT R/H APX STA 1960 BETWEEN STRINGER 50-51   DOT NO 6. REMOVED AND REPLACED TEE CLIP P/N AGA8002-19 AT STA 1975 BETWEEN R/H L49 AND L/H49   REF SRM 51-35-01, SRM 51-33-01 AND DOUGLAS AGA8002.
